# SDR EISA20000158

- Difficulty date: September 6, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E COMPARTMENT LT VERTICAL STIFFENER AT RBL 14, BS 344 AT WL 168 CORRODED.  REMOVED, FABRICATED REPAIR DOUBLER, DRILLED, DEBURRED, ALODINED, PRIMED AND INSTALLED REPAIR DOUBLER IAW B727-200 SRM 51-10-2, 51-30-2, AND 53-10-1.
